A Buchholz rule for modal fixed point logics

Jäger, Gerhard; Studer, Thomas (2011). A Buchholz rule for modal fixed point logics. Logica universalis, 5(1), pp. 1-19. Basel: Birkhäuser 10.1007/s11787-010-0022-1

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Jäger, Gerhard and Studer, Thomas
ISSN: 1661-8297
Publisher: Birkhäuser
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 14:27
Last Modified: 08 Sep 2015 16:28
Publisher DOI: 10.1007/s11787-010-0022-1
URI: http://boris.unibe.ch/id/eprint/9983 (FactScience: 215806)

Actions (login required)

Edit item Edit item
Provide Feedback